Prof Alexander Premet - publications


 

List of publications

2017

  • Premet, A. (2017). A modular analogue of Morozov's theorem on maximal subalgebras of simple Lie algebras. Advances in Mathematics. . Publication link: d3b20fd4-c8a9-467b-a5bf-889e109626b6

2016

2015

  • Premet, A., Avitabile, M. (Ed.), Feldvoss, J. (Ed.), & Weigel, T. (Ed.) (2015). Regular derivations of truncated polynomial rings. In Lie Algebras and Related Topics. (Vol. 652, pp. 123-139). Contemporary Mathematics: American Mathematical Society. DOI: 10.1090/conm/652. Publication link: 8e8fd9fc-bd85-4ba9-9113-a7247bec8d7e

2014

  • Premet, A., & Topley, L. (2014). Derived subalgebras of centralisers and finite $\def \xmlpi #1{}\def \mathsfbi #1{\boldsymbol {\mathsf {#1}}}\let \le =\leqslant \let \leq =\leqslant \let \ge =\geqslant \let \geq =\geqslant \def \Pr {\mathit {Pr}}\def \Fr {\mathit {Fr}}\def \Rey {\mathit {Re}}W$ -algebras. Compositio Mathematica. DOI: 10.1112/S0010437X13007823. Publication link: 3567c2f0-728a-41cb-ac4f-258868228e5e
  • Premet, A. (2014). MULTIPLICITY-FREE PRIMITIVE IDEALS ASSOCIATED WITH RIGID NILPOTENT ORBITS. Transformation Groups, 19(2), 569-641. DOI: 10.1007/s00031-014-9266-9. Publication link: cb5795ea-f65b-48a9-bf10-226d41a526d2

2013

2012

2011

2010

2009

  • Premet, A. (2009). On trace forms of Lie algebras of type E8. Appendix to: "Vanishing of trace forms in low characteristic" by Skip Garibaldi. Algebra and Number Theory, 3(5), 562-566. . Publication link: c24dba86-53aa-408c-9914-9c9f6479f31e
  • Premet, A., Gregory, T., & Benkart, G. (2009). The Recognition Theorem for Graded Lie Algebras in Prime Characteristic. (Memoirs of the American Mathematical Society). Providence, RI: American Mathematical Society.. Publication link: 19119b55-3ee8-4317-8fc6-3e4e138b90c1

2008

2007

2006

  • Premet, A., & Strade, H. (2006). Classification of finite dimensional simple Lie algebras in prime characteristics. In Representations of algebraic groups, quantum groups, and Lie algebras: AMS-IMS-SIAM Joint Summer Reaserch Conference, Snowbird, Utah, 2004. (Vol. 413, pp. 185-214). (Representations of algebraic groups, quantum groups, and Lie algebras). Contemporary Mathematics. . Publication link: 7ba45dc8-27e0-4746-b6a8-9084be1558cc

2005

2004

2003

2002

2001

Personal details | Research | Postgraduate opportunities | Publications | Teaching

▲ Up to the top